JOURNAL BROWSE
Search
Advanced SearchSearch Tips
HOMOLOGY OF THE GAUGE GROUP OF EXCEPTIONAL LIE GROUP G2
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
HOMOLOGY OF THE GAUGE GROUP OF EXCEPTIONAL LIE GROUP G2
Choi, Young-Gi;
  PDF(new window)
 Abstract
We study homology of the gauge group associated with the principal bundle over the four-sphere using the Eilenberg-Moore spectral sequence and the Serre spectral sequence with the aid of homology and cohomology operations.
 Keywords
exceptional Lie group ;gauge group;iterated loop space;Dyer-Lashof operation;Serre spectral sequence;
 Language
English
 Cited by
 References
1.
M. F. Atiyah and R. Bott, The Yang-Mills equations over Riemann surfaces, Phil. Trans. R. Soc. Lond. A 308 (1982), 523-615 crossref(new window)

2.
R. Bott, A note on the Samelson product in the classical groups, Comment. Math. Helv. 34 (1960), 249-256 crossref(new window)

3.
W. Browder, On differential Hopf algebra, Trans. Am. Math. Soc. 107 (1963), 153-176 crossref(new window)

4.
Y. Choi, On the Bockstein lemma, Topology Appl. 106 (2000), no. 2, 217-224 crossref(new window)

5.
W. Browder, Homology of the classifying space of Sp(n) gauge groups, Israel J. Math. 151 (2006), 167-177 crossref(new window)

6.
F. R. Cohen, T. Lada, and J. P. May, The Homology of Iterated Loop Spaces, Lect. Notes. Math. Vol. 533, Springer, 1976

7.
M. C. Crabb and W. A. Sutherland, Counting homotopy types of gauge groups, Proc. London Math. Soc. 81 (2000), no. 3, 747-768 crossref(new window)

8.
R. Kane, On loop spaces without p torsion, Pacific J. Math. 60 (1975), no. 1, 189-201

9.
A. Kono and S. Tsukuda, 4-manifolds X over BSU(2) and the corresponding homotopy types Map(X;BSU(2)), J. Pure Appl. Algebra 151 (2000), no. 3, 227-237 crossref(new window)

10.
J. P. Lin, On the collapses of certain Eilenberg-Moore spectral sequence, Topology Appl. 132 (2003), no. 1, 29-35 crossref(new window)

11.
G. Masbaum, On the cohomology of the classifying space of the gauge group over some 4-complexes, Bull. Soc. Math. France 119 (1991), no. 1, 1-31

12.
J. W. Milnor and J. C. Moore, On the structure of Hopf algebras, Ann. of Math. (2) 81 (1965), 211-264 crossref(new window)

13.
M. Mimura, The Homotopy groups of Lie groups of low rank, J. Math. Kyoto Univ. 6 (1967), 131-176

14.
M. Mimura, Homotopy theory of Lie groups, Handbook of algebraic topology edited by I. M. James, North-Holland (1995), 953-991

15.
H. Toda, Composition Methods in Homotopy Groups of Spheres, Annals of Mathematics Studies, No. 49, Princeton University Press, Princeton, N. J., 1962